×

zbMATH — the first resource for mathematics

Found 153 Documents (Results 1–100)

100
MathJax
J. Math. Sci., New York 244, No. 6, 930-945 (2020); translation from Zap. Nauchn. Semin. POMI 477, 12-34 (2018).
PDF BibTeX XML Cite
Full Text: DOI
Baake, Michael (ed.) et al., Spectral structures and topological methods in mathematics. Zürich: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 75-105 (2019).
PDF BibTeX XML Cite
Full Text: DOI
Comput. Math. Math. Phys. 57, No. 3, 541-557 (2017); translation from Zh. Vychisl. Mat. Mat. Fiz. 57, No. 3, 536-552 (2017).
PDF BibTeX XML Cite
Full Text: DOI
Comput. Math. Math. Phys. 55, No. 9, 1534-1546 (2015); translation from Zh. Vychisl. Mat. Mat. Fiz. 55, No. 9, 1566-1578 (2015).
Reviewer: Mourad Sini (Linz)
PDF BibTeX XML Cite
Full Text: DOI
J. Math. Sci., New York 202, No. 5, 769-782 (2014); translation from Sovrem. Mat., Fundam. Napravl. 47, 5-17 (2013).
MSC:  35Q83 76W05 78A25
PDF BibTeX XML Cite
Full Text: DOI
Proc. Steklov Inst. Math. 283, 197-225 (2013); translation from Tr. Mat. Inst. Steklova 283, 204-232 (2013).
PDF BibTeX XML Cite
Full Text: DOI
Theor. Math. Phys. 170, No. 3, 394-405 (2012); translation from Teor. Mat. Fiz. 170, No. 3, 468-480 (2012).
MSC:  76W05 76L05
PDF BibTeX XML Cite
Full Text: DOI
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software